# SDR AALA202105112800

- Difficulty date: April 30, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 7,762 hours, 30,383 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Glazed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GLAZED PASSENGER CREW DOOR 831 WINDOW PANE ASSEMBLY PRISMA. REPLACED PASSENGER CREW DOOR 831 WINDOW PANE ASSEMBLY PRISMA PER 56-31-11-400-002-A.
